# SDR UIEA2015060200293

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,237 hours, 16,317 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EICAS MSG.  LT, RT & CTR FUEL PUMP AFTER CTR TANK EMPTY, FUEL PUMPS ON.  PERFORMED FUNCTIONAL TEST OF OVERRIDE PUMP AUTO SHUTOFF IAW MM 28-22-00.  SYS OPERATIONAL CHECKED NORMAL AT THIS TIME.
